3 doctors weighed in:

After a Crohn's flare-up, she's having rashes and swelling (not always colocated) that moves around a lot between feet/legs and hands/arms.

3 doctors weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: See doc

Crohn's can be associated with some skin rashes and changes, including tender red/purple nodules on shins and arms ( erythema nodosum), psoriasis-like rashes, other inflammatory changes.
Take pictures, see your doc. Meds can cause skin reactions too.

In brief: See doc

Crohn's can be associated with some skin rashes and changes, including tender red/purple nodules on shins and arms ( erythema nodosum), psoriasis-like rashes, other inflammatory changes.
Take pictures, see your doc. Meds can cause skin reactions too.
Thank
Dr. Robert Jackson
Dermatology
1 doctor agrees

In brief: Sounds like

This sounds like hives.
Please see your dermatologist for evaluation and to discuss treatment options.

In brief: Sounds like

This sounds like hives.
Please see your dermatologist for evaluation and to discuss treatment options.
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available